# SDR DALA2024071707223

- Difficulty date: June 26, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 75,362 hours, 9,443 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 SEAT 33H AISLE EMERGENCY ESCAPE LIGHT DISCONNECTED FROM SIDE SEAT BOTTOM. CORRECTIVE ACTION: RESECURED HARDWARE AND HARNESS PER A330 AMM 25-21. OK FOR SVC. (0414478)
